# SDR HALA2012011700039

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 35,655 hours, 6,554 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800916
- Part serial: 515421
- Condition: Failed
- Part time: 7,588 hours, 1,260 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPTS ALTIMETER HAS UNSTABLE READOUT (-100 TO 200 FT) IN CRUISE FLT AT FL380 SWITCHED CAPT TO ALTERNATE AIR DATA AND READOUT STABLE.  R & R CAPTAINS ADC IAW AMM34-12-01.  DID MCDP TEST 30, NO FAULTS NOTED.  OPS CHECKED GOOD.
